How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6186
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I have cronic back pain and back strains that completely

Customer Question

I have cronic back pain and back strains that completely disable me and cause such a tremendous amout of pain and suffering as well as creating a major effect on my ability to even function for days and even weeks at some times. can I get high dosage prescription painkillers to help me with this problem.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr Uzair replied 8 months ago.

Hi and welcome.

According to your sign and symptoms you are most likely suffering from compression on your nerves in your back which is causing this pain. Most of the times this compression results from protruded disc. I would suggest you to visit a pain physician to have thorough physical examination as he might offer you a single shot steroid injection in your back which can relieve this pressure and relieve your back pain. He can write prescription of high dose pain killers as well. You should avoid lifting heavy objects and physiotherapy can help you a lot.

Let me know if you have further questions.

Please do leave not forget to leave a positive rating by clicking on stars on top right corner.

Best wishes.

Expert:  Dr Chaithanya replied 8 months ago.

Hi, Have you been to doctor for this? any tests done?

Expert:  Dr Uzair replied 8 months ago.

Let me know if you have further questions.